# SDR AALA201906179005

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 20,174 hours, 7,706 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20534100
- Part serial: 0453
- Condition: Seized
- Location: Mlg
- Part time: 17,403 hours, 6,844 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF AT 80KTS, RECEIVED ECAM (BRAKE HOT). MAINTENANCE FOUND #4 BRAKE LOCKED. REMOVED AND REPLACED #4 MLG BRAKE ASSEMBLY IAW AMM 32-42-27. OPS AND LEAK CHECKED OK.
